# SDR SWIA201437772

- Difficulty date: May 25, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 27,944 hours, 25,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE LIGHTS INOPERATIVE INTERIOR REAR FWD/AFT FACING CEILING EMERGENCY EXIT AND RT/ LT EMERGENCY EXIT SIGNS.  R & R ALL INOPERATIVE LIGHTS IN THE REAR FWD/AFT FACING CEILING EMERGENCY EXIT AND RT/ LT EMERGENCY EXIT SIGNS, OPS CHECK GOOD AT THIS TIME.
